MathSciNet Relay Station
MathSciNet bibliographic data
MR2535458 (2010m:46069) 46G25 (05C90 46B20 46J10)
Kim, Jaegil; Lee, Han Ju Strong peak points and strongly norm attaining points with applications to denseness and polynomial numerical indices. J. Funct. Anal. 257 (2009), no. 4, 931–947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement